# SDR SB05035

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3506892
- Condition: Inoperative
- Location: Seat 12abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 12ABC INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET AT SEAT 12ABC. OPERATIONAL CHECK GOOD.
